Abstract and Applied Analysis

q -Analogue of Wright Function

Moustafa El-Shahed and Ahmed Salem

Full-text: Open access

Abstract

We introduce a q -analogues of Wright function and its auxiliary functions as Barnes integral representations and series expansion. The relations between q -analogues of Wright function and some other functions are investigated.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 962849, 11 pages.

Dates
First available in Project Euclid: 9 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1220969167

Digital Object Identifier
doi:10.1155/2008/962849

Mathematical Reviews number (MathSciNet)
MR2407280

Zentralblatt MATH identifier
1152.33312

Citation

El-Shahed, Moustafa; Salem, Ahmed. $q$ -Analogue of Wright Function. Abstr. Appl. Anal. 2008 (2008), Article ID 962849, 11 pages. doi:10.1155/2008/962849. https://projecteuclid.org/euclid.aaa/1220969167


Export citation

References

  • G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1999.
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  • G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2nd edition, 2004.